Results 1 to 14 of 14
  1. #1
    BigGunzOZ is offline Junior Member
    Join Date
    Mar 2002
    Location
    XYZ
    Posts
    69

    injection went bad! help!!!

    i probably injected into nerve. fisrt day it was hurting as hell. i injected into quads.
    now i feel like my leg is parazlied and swollen around injected area and can not walk
    anything i should be taking?

    thanks!

  2. #2
    Steele is offline Member
    Join Date
    Sep 2002
    Location
    Dallas, TX
    Posts
    543
    what did you inject?

  3. #3
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,228
    sounds like you ran some high mg TEST,, something in the 400mg range? that **** is rough! do you have a fever? keep a close eye on it.

  4. #4
    BigGunzOZ is offline Junior Member
    Join Date
    Mar 2002
    Location
    XYZ
    Posts
    69
    i injected sustanon organon!

  5. #5
    Mr. Sparkle's Avatar
    Mr. Sparkle is offline Slinabolic Vet / Retired
    Join Date
    Aug 2002
    Location
    Lovin Alba's butt
    Posts
    2,988
    did you aspirate ? prop will make it feel like a bruise for a few days. you will soon like the pain...

  6. #6
    DANballs is offline New Member
    Join Date
    Sep 2003
    Location
    new jersey
    Posts
    43
    I Get That Too With High Amounts Of Test. If There Is No Bump, Red Area Or If Its Not Warm To The Touch, Just Put Ice On The Area. I Found That With Test I Have Less Pain If I Shoot The Gluts. D

  7. #7
    fame2002 is offline Junior Member
    Join Date
    Nov 2003
    Posts
    100
    fvcking sust, if you have never used it before that would be a reaon also, that **** hurts alot of people and makes them have red areas, and/or bumps that keep them from walking and everything. If it starts to feel hot to the touch then you may wanna go see a doctor, or at least keep a close eye on it. Before you inject make sure you warm up the test a little, and also massage the injected area a little after you inject.

  8. #8
    JRJAMES3 is offline New Member
    Join Date
    Aug 2003
    Posts
    17
    I had the same problem with nor vet sustanon - jet, i injected it into my glute and couldn't walk without extreme pain for a day and a half. I used a heating pad on it and it helped a great deal. I threw that nor vet away. my friend had the same problem with it. I think there is something in the oil they dilute it with. good luck

  9. #9
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,613
    Bro, you can't inject into a nerve. A vein possibly, but not a nerve. This may sound like a result of poor sterile injecting techniques. Are you sure you cleansed the site throughly and made absolutely sure that the needle was not contaminated. You can't stress the importance or sterility. Or the could be a reaction to the sust. I know alot of bros who use sust, especially for the first time, have this type of side. Usually the swelling and redness subsides in a few days. After awhile your body will start to build a tolerance and your reaction will be less if any at all. I would monitor the site ED to see if the symptoms subside. If you start to feel flu like symptoms(fever, headache, dizziness, nausea, etc.) it could possibly be an infection and proper medication should be prescribed through your doc. Hopefully your just having a reaction to the sust.

  10. #10
    Muscleone is offline Associate Member
    Join Date
    Dec 2003
    Posts
    157
    Quote Originally Posted by BigGunzOZ
    i probably injected into nerve. fisrt day it was hurting as hell. i injected into quads.
    now i feel like my leg is parazlied and swollen around injected area and can not walk
    anything i should be taking?

    thanks!
    Try taking a anti-inflamatory and iceing it along with a pain killer of choice.

  11. #11
    Phillyboy1's Avatar
    Phillyboy1 is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    bout my money
    Posts
    2,424
    Quote Originally Posted by BigGunzOZ
    i injected sustanon organon!
    thats why, and thats why i will never do sus again, i did that for 8 weeks, 1cc in each quad, i couldnt walk for a day or two each week. worst pain iver ever felt, its just what sus does, it sucks

  12. #12
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,071
    SUST is known to be painful. But so is Winstrol , and I never had a problem. Pain free

  13. #13
    bodgit is offline New Member
    Join Date
    Dec 2003
    Posts
    15
    massage the area for at least five minutes, using a hot towel. It could just be it's not dispersed properly and the massage will help this. Lots of Ibuprofen in the meantime. As long as there is no bump, it's not red etc. as has already been said I wouldn't panic.

  14. #14
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    if you would of hit a nerve you would of known it immediately. i've done it, and it ain't pretty.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •